MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL32
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 3 years and 5 months post implant of this 32mm mitral annuloplasty ring, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as atrioventricular (av) block.No additional adverse patient effects were reported.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22953366
Report Number2025587-2025-05583
Device Sequence Number9894053
Product Code KRH
UDI-Device Identifier00643169793545
UDI-Public(01)00643169793545(17)250916
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model Number638RL32
Device Catalogue Number638RL32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale